# SDR REXA2017032800437

- Difficulty date: March 28, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE SIDE OF 280 BEAM HAS CORROSION BETWEEN LBL 12 AND RBL 12, IN FLT DECK BELOW FLOOR. REMOVED AND REPLACED WITH NEW FLOOR SUPPORT PER SRM 51-42-06.
